MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  AML LG STATURE 15.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  AML LG STATURE 15.0MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155402150
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Ambulation or Postural Difficulties (2544); Test Result (2695)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: 12/14 articul 44mm m spec+15.5 hip femoral head; pinnacle mtl ins neut44idx62od hip acetabular liner; unknown hip acetabular cup; aml lg stature 15.0mm hip femoral stem.Initial reporter occupation: non-healthcare professional ¿ attorney.
 
Event or Problem Description
Litigation alleges that patient has experienced pain, difficulty walking, swelling, and elevated metal ion levels.Doi: (b)(6) 2007; dor: none reported; (left hip).Patient is a resident of (b)(6).Update: 12/17/12 pfs was received from legal, medical records were received from legal, and part/lot information was identified.Records are available for further review.Update ad 26 apr 2018: (b)(4) has been reopened under (b)(4) due to receipt of ppf and sticker sheets. there were no new allegations found in the ppf.Added the stem to the impacted products to addressed previous allegation of elevated metal ions.Updated patient codes.Doi: (b)(6) 2007; dor: none reported; (left hip).
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate. .

Brand Name
AML LG STATURE 15.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7868056
Report Number1818910-2018-69066
Device Sequence Number1964375
Product Code JDI
UDI-Device Identifier10603295058373
UDI-Public10603295058373
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155402150
Device Lot NumberBP1B11000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight100